Luo Jiaowan, Liu Zaiming. On the Perturbational Global Attractivity of Nonautomous Delay Differential Equations[J]. Applied Mathematics and Mechanics, 1998, 19(12): 1107-1111.
Citation: Luo Jiaowan, Liu Zaiming. On the Perturbational Global Attractivity of Nonautomous Delay Differential Equations[J]. Applied Mathematics and Mechanics, 1998, 19(12): 1107-1111.

On the Perturbational Global Attractivity of Nonautomous Delay Differential Equations

  • Received Date: 1996-10-24
  • Rev Recd Date: 1997-05-22
  • Publish Date: 1998-12-15
  • Consider the perturbed nonautonomous linear delay differential equation x>(t)=-a(t)x(t-τ)+F(t,xt),t≥0(*)Wherext(s)=x(t+s) for-δ≤s≤0.Suppose thata(t)C((0,∞),(0,∞)),τ≥0,F:[0,∞)×C[-δ,0]→Ris a continous functions and F(t,0)≡0.HereC[-δ,0]is the space of continuous functions Φ[-δ,0]→Rwith||Φ||<Hfor the norm where|·|is any norm in R and 0<H≤+∞.
  • loading
  • [1]
    T.Yoneyama and J.Segie,On the stability region of scalar of delay-differential equations,J.Math.Anal.Appl.,134,3(1988),408-425.
    [2]
    J.Hale,Theory of Functional Differential Equations,Applied Mathematical Sciences 3,Springer-Verlag,New York(1977).
    [3]
    R.Bellman and K.L.Cooke,Differential-Difference Equations,Academic Press,New York(1963).
    [4]
    N.D.Hayes,Roots of the transcendental equation-associated with a certain difference-differential equation.J.London Math.Soc.,25,2(1950),226-232.
    [5]
    V.B.Kolmovskii and V.R.Nosov,Stabilily of Functional Differential Equations,Academic Press,London,New York(1986).
    [6]
    T.A.Burton,A.Casal and A.Somolions,Upper and lower bounds for Liapunov functionals,Funkeal.Ekvac.,32,1(1989),23-55.
    [7]
    I.Gyori,Global attractivity in a perturbed linear delay differential equation,Applicable Analysis,34,2(1989),167-181.
    [8]
    T.Hara,T.Yonerama and R.Miyazaki,Some relines of Razunlikhins method and their applications,Funkeialaj Ekvacioj,35,2(1992),279-305.
    [9]
    K.Kobayashi,Stability theorems for functional differential equations,Nonlinear Analysis TMA,20,10(1993),1183-1192.
    [10]
    刘开宇,非自治线性时滞微分方程的扰动全局渐近稳定性及一致稳定性,湖南大学硕士学位论文(1996).
    [11]
    V.B.Kolmanovskii,L.Torell and R.Verniglio,Stability of some test equations with delay,SLAM J.Math.Anal.,25,3(1994),948-961.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2369) PDF downloads(707) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return